# SDR SIMA20140827003

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 39,342 hours, 32,817 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 162
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, ON GEAR RETRACTION A LOUD NOISE STARTED FROM THE FRONT OF THE ACFT.  FEW SECONDS LATER ON EICAS GEAR INDICATION OF THE RT MAIN GEAR CYCLED BETWEEN UP INDICATION & TRANSIT INDICATION CONTINUOUSLY.  CAUTION MSG DAU 1 WARN MISCOMP APPEARED ON EICAS, IT WILL STAY ON FOR A FEW SECONDS & THEN CLEAR ITSELF, COMING BACK EVERY 30 SECONDS.  ALL ALERTS & MSGS WENT AWAY.  R & R RT MLG UPLOCK BOX IAW AMM 32-33-10.  GEAR NOW OPERATES NORMALLY.
